# SDR 2003F00263

- Difficulty date: March 18, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N910PG
- Make and model: Boeing 727-200
- Aircraft serial: 22606
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BY FORWARD GALLEY AFT SIDE BROKEN.  RE-INSTALLED FORWARD GALLEY EMERGENCY STRIP IAW 25-30-344.  (M)
